CSpace

Browse/Search Results:  1-7 of 7 Help

  Show only claimed items
Selected(0)Clear Items/Page:    Sort:
On sub-packetization and access number of capacity-achieving PIR schemes for MDS coded non-colluding servers 期刊论文
SCIENCE CHINA-INFORMATION SCIENCES, 2018, 卷号: 61, 期号: 10, 页码: 16
Authors:  Xu, Jingke;  Zhang, Zhifang
Favorite  |  View/Download:5/0  |  Submit date:2018/11/16
private information retrieval  sub-packetization  access number  distributed storage  MDS code  
An Integer Programming-Based Bound for Locally Repairable Codes 期刊论文
IEEE TRANSACTIONS ON INFORMATION THEORY, 2015, 卷号: 61, 期号: 10, 页码: 5280-5294
Authors:  Wang, Anyu;  Zhang, Zhifang
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
Distributed storage  erasure codes  locally repairable codes  linear codes  
Rearrangements of access structures and their realizations in secret sharing schemes 期刊论文
DISCRETE MATHEMATICS, 2008, 卷号: 308, 期号: 21, 页码: 4882-4891
Authors:  Zhang, Zhifang;  Liu, Mulan;  Xiao, Liangliang
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
perfect secret sharing scheme  statistical secret sharing scheme  computational secret sharing scheme  rearrangement of access structures  
Multiplicative linear secret sharing schemes based on connectivity of graphs 期刊论文
IEEE TRANSACTIONS ON INFORMATION THEORY, 2007, 卷号: 53, 期号: 11, 页码: 3973-3978
Authors:  Liu, Mulan;  Xiao, Liangliang;  Zhang, Zhifang
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
connectivity of graphs  monotone span program  multiparty computation  multiplicative linear secret sharing scheme  
Linear multi-secret sharing schemes based on multi-party computation 期刊论文
FINITE FIELDS AND THEIR APPLICATIONS, 2006, 卷号: 12, 期号: 4, 页码: 704-713
Authors:  Liu, Mulan;  Xiao, Liangliang;  Zhang, Zhifang
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
linear multi-secret sharing schemes  "direct sum" linear multi-secret sharing schemes  monotone span programs  multi-party computation  
Parallel multi-party computation from linear multi-secret sharing schemes 期刊论文
ADVANCES IN CRYPTOLOGY ASIACRYPT 2005, 2005, 卷号: 3788, 页码: 156-173
Authors:  Zhang, ZF;  Liu, ML;  Xiao, LL
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Existence of echo wave in the coupled-Oregonator system 期刊论文
CHAOS SOLITONS & FRACTALS, 2002, 卷号: 14, 期号: 3, 页码: 425-432
Authors:  Zheng, ZH;  Zhou, TS;  Zhang, ZF;  Zhang, SC
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30